A New Coding Theory on Fibonacci n-Step Polynomials
Year: 2018
Journal of Information and Computing Science, Vol. 13 (2018), Iss. 1 : pp. 56–73
Abstract
In this paper, we develop a new series of Fibonacci
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22464
Journal of Information and Computing Science, Vol. 13 (2018), Iss. 1 : pp. 56–73
Published online: 2018-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 18